# SDR 05FDEA04116

- Difficulty date: December 4, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 38,618 hours, 10,596 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR CUTOUT STA 1708 L40R TO L41R EXTERIOR SKIN EDGE FOUND CHAFED.  REPAIR CARRIED OUT AT CENTER CARGO DOOR CUTOUT STA 1708 L40R TO   L41R EXTERIOR   SKIN EDGE CHAFFED AREA AS PER SRM 53-50-00 FIGURE 16 VOLUME I AND FEDEX EA # 1-5350-  90710,   TITLE: "FUSELAGE - CENTER CARGO DOOR FRAME INSTALLATION / DOOR JAMB - EXISTING   BUSHING   REPAIR".
